Algebro-geometric constructions of semi-discrete Chen-Lee-Liu equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

14 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)3101-3111
Journal / PublicationPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number31-32
Publication statusPublished - 12 Jul 2010


Resorting to the finite-order expansion of the Lax matrix, the relation between elliptic coordinates and potentials is established, from which the semi-discrete Chen-Lee-Liu equations are decomposed into solvable ordinary differential equations. Based on the theory of algebraic curves, Abel-Jacobi coordinates are introduced to straighten out the continuous flow and discrete flow, by which explicit solutions of the semi-discrete Chen-Lee-Liu equations are obtained in the Abel-Jacobi coordinates. © 2010 Elsevier B.V. All rights reserved.

Research Area(s)

  • Algebro-geometric constructions, Semi-discrete Chen-Lee-Liu equations